MathSciNet Relay Station
MathSciNet bibliographic data
MR1986826 (2004c:11241) 11Y50 (11D25 11D61 11J86 11Y40)
Jacobson, M. J., Jr.; Pintér, Á.; Walsh, P. G. A computational approach for solving $y\sp 2=1\sp k+2\sp k+\dots+x\sp k$. Math. Comp. 72 (2003), no. 244, 2099–2110 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement